HSA Adverse Drug Reaction News 2018 May, Vol.20 No.1

HSA Adverse Drug Reaction News 2018 May, Vol.20 No.1

The aim of the news bulletin is to increase the awareness of adverse events related to health products amongst healthcare professionals, and to promote adverse event reporting related to health products.

This issue includes the following topics:

  • Gadolinium-based contrast agents and risk of gadolinium brain deposits 
  • AE Case in Focus: Test Yourself

  • Risk of severe cutaneous adverse reactions with recombinant human erythropoeitins

  • Update on canagliflozin and risk of lower limb amputation

  • Caution on the use of lysozyme-containing products in patients with known egg allergy

  • Answers to AE Case in Focus: Test Yourself

  • List of Dear Healthcare Professional Letters (1 Dec 2017 – 30 Apr 2018)

  • Non-steroidal anti-inflammatory drugs and cardiovascular risk – An update and reminder
  •